Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I am overweight, feeling tired. Suffered from brain concussion. Looking for safest dosage for hgh

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
for someone who is 41 years old what is the safest dosage of hgh (in IU ) for health and weight loss purpose?
I am 41 years old I am severely overweight 250lbs.I am always extremely tired and I have suffered brain concussion in the past. I have no diabetes or high blood pressure but I have some water retention due to my obesity. I heard that people in my situation could be deficient in hgh. I am too poor to afford an anti-aging clinic. I ve decided to try hgh (please dont ask me how I got it).I just want to what will be the safest dosage without risking side effets of cancer or others.
Posted Fri, 20 Jul 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Shanthi.E 4 hours later

Thanks for posting your query.

Let me be very clear to you - hgh (Human Growth Hormone) is not approved by the FDA for use in weight loss purpose.

It can be used in cases of Adult Growth Hormone Deficiency (GHD) based on non-weight based regimen or a weight based regimen.

In Weight based regimen— a recommended dosage at the start of treatment is not more than 0.04 mg/kg/week. The dose may be increased according to individual patient requirements to not more than 0.08 mg/kg/week at 4–8 week intervals.

Today’s research indicates that a move toward individualizing the dosing of prescription agents is warranted and it can happen only after physical consultation / your doctor will know about these drugs.

I am sorry but you may have heard things wrong.

It was observed in a study that patients who were on hgh (Human Growth Hormone) for valid medical conditions, lost a few pounds of weight. And, this is how the research on use of hgh in weight loss started.

Please do write back for further discussion.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor